# SDR SWAA2012052904439

- Difficulty date: May 22, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 52,576 hours, 42,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LEADING EDGE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
